MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The stent was partially deployed by 5mm and appeared to be flared.The stent was deployed manually by cutting the outer 160mm from distal end of the outer and pulling end of tip while gripping the outer.No damage or issues were noted with the deployed stent.A visual and microscopic examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination of the shaft identified that the outer was kinked 240mm distal from the hub.The valve body was detached from the outer.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 21feb2020 it was reported that advancing difficulties were encountered.The target lesion was located in the biliary tract.A 8x60x75/ 6f reduced profile wallstent was selected for use.However, it was noted that the stent could not be advanced after advancing a small part.The physician tried several times but it was still unable to be advanced.The procedure was completed with another of same device.No patient complications were reported.However, returned device analysis revealed the stent was partially flared.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9799985
Report Number2134265-2020-02668
Device Sequence Number2815402
Product Code FGE
UDI-Device Identifier08714729406396
UDI-Public08714729406396
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2021
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0023679317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight71